On a boundary value problem in nonlinear theory of thin elastic plates

Jindřich Nečas; Joachim Naumann

Aplikace matematiky (1974)

  • Volume: 19, Issue: 1, page 7-16
  • ISSN: 0862-7940

How to cite

top

Nečas, Jindřich, and Naumann, Joachim. "On a boundary value problem in nonlinear theory of thin elastic plates." Aplikace matematiky 19.1 (1974): 7-16. <http://eudml.org/doc/14844>.

@article{Nečas1974,
author = {Nečas, Jindřich, Naumann, Joachim},
journal = {Aplikace matematiky},
language = {eng},
number = {1},
pages = {7-16},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a boundary value problem in nonlinear theory of thin elastic plates},
url = {http://eudml.org/doc/14844},
volume = {19},
year = {1974},
}

TY - JOUR
AU - Nečas, Jindřich
AU - Naumann, Joachim
TI - On a boundary value problem in nonlinear theory of thin elastic plates
JO - Aplikace matematiky
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 19
IS - 1
SP - 7
EP - 16
LA - eng
UR - http://eudml.org/doc/14844
ER -

References

top
  1. Knightly G. H., 10.1007/BF00290614, Arch. Rat. Mech. Anal., 27 (1967), 233-242. (1967) Zbl0162.56303MR0220472DOI10.1007/BF00290614
  2. Knightly G. H., Sather D., 10.1007/BF00255747, Arch. Rat. Mech. Anal., 36 (1970), 65-78. (1970) Zbl0188.57603MR0261835DOI10.1007/BF00255747
  3. Langenbach A., 10.1002/mana.19660320103, Math. Nachr., 32 (1966), 9 - 24. (1966) Zbl0154.39903MR0209912DOI10.1002/mana.19660320103
  4. Morozov N. F., Nonlinear problems in the theory of thin plates, (Russian). Vestnik Leningr. Univ., 19 (1958), 100-124. (1958) MR0102224
  5. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584
  6. Nečas J., Poracká Z., and Kodnar R., Remarks on a nonlinear theory of thin elastic plates, Matem. časopis, 20 (1970), 62-71. (1970) Zbl0206.53606MR0303085
  7. Sharij Ju. I., Jurchenko A. S., Dirichlet's problem for equations of Karman's type, Diff. urav., 4 (1968), 1713-1719. (1968) MR0235279
  8. Vorovich I. I., On the existence of solutions in nonlinear theory of shells, (Russian). Izv. Akad. Nauk, ser. mat., 19, no. 4 (1955), 173-186. (19,) Zbl0091.39702MR0072369
  9. Vorovich I. I., On some direct methods in nonlinear theory of shallow shells, (Russian). Prikl. Mat. Mech., 20 (1956), 449-474. (1956) MR0081672
  10. Vorovich I. I., On the existence of solutions in nonlinear theory of shells, (Russian). Dokl. Akad. Nauk, SSSR, 117 (1957), 203-206. (1957) Zbl0091.39702MR0093988

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.